# SDR USAA960775

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 35,743 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK, EDDY CURRENT INSPECTION FOUND .1250 INCH LONG CRACK FRAME CHORD STA 727 STR 18A LEFT SIDE.  REPLACED FRAME CHORD, REPAIRED PER EO 5394G068.  (X)
